# SDR DL76S010953

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 47,004 hours, 22,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AT FL 410 TERRAIN SYSTEM STARTED WARNING OF TERRAIN, NOTICED ODOR OF MELTING PLASTIC.  CK UNDER O-CARE SHIELD WIRING OR ODOR FOUND FIBERGLASS ON F/O ALT.  REPOSITION, OK.  DROPPED O/H PNL, ALL NORMAL.  DROPPED C/B BOS NORMAL.  CK E/E BUNDLES P51 PNL AREA NORMAL.  CK APU NORMAL.  GROUND PROX WING TEST OK.  SET UP TO REPLACE THE ENHANCED GPWS COMPUTER PER M/M 34-4  6-01-4.
